MAUDE Adverse Event Report: ARTHREX, INC. REVERS 39MM CA ADAPTER ASSEMBLY; KNEE PROSTHESIS

ARTHREX, INC. REVERS 39MM CA ADAPTER ASSEMBLY; KNEE PROSTHESIS
Model Number REVERS 39MM CA ADAPTER ASSEMBLY
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the shoulder replacement surgery, the device can only be locked into the suturecup with great difficulty and does not lock properly.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with the same device was used anyway.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Additional Manufacturer Narrative
Additional information: d4, g3.

Brand Name
REVERS 39MM CA ADAPTER ASSEMBLY
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key23776821
Report Number1220246-2025-05578
Device Sequence Number10079339
Product Code HSD
UDI-Device Identifier00888867230385
UDI-Public00888867230385
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K151527
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberREVERS 39MM CA ADAPTER ASSEMBLY
Device Catalogue NumberAR-9502-39ARCA
Device Lot Number24.00821
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2025
Supplement Date Received by Manufacturer12/17/2025
Initial Report FDA Received Date12/11/2025
Supplement Report FDA Received Date01/16/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown